# SDR IXXA2022072802

- Difficulty date: June 28, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24400
- Aircraft time: 88,560 hours, 33,069 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Part number: 183T132029
- Part serial: NSN
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 00380, L/H HORIZ. STAB REAR SPAR ACCESS PANEL SUPPORT STRAP AND CONNECTING RIB HAS HAS EXCESSIVELY WORN ATTACH HOLE APPROX HSBL 128.30
